# SDR SIMA2018052120001

- Difficulty date: May 20, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- Aircraft time: 31,692 hours, 26,714 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14525480603
- Condition: Corroded
- Location: Frames 65-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COROSSION IN CARGO DOOR CUTOUT LOWER THRESHOLD BEAM BETWEEN FRAMES 65 AND 68.   REMOVED THE THRESHOLD BEAM IAW SRM 51-40-02, SRM 51-20-03, AND CPM 51-21-04.
